# SDR DALA2025121409114

- Difficulty date: December 13, 2025
- Submitted: December 14, 2025
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-213
- Aircraft serial: 7031
- Aircraft time: 28,280 hours, 14,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CK,  FOUND MULTIPLE EMERGENCY EXIT LIGHTS INOPERATIVE.   REPLACED EPSU (11WL) EXT LT IAW AMM 22-51. OPS CHECKED GOOD. (LP 8149587)
